C.R. BARD, INC. (BASD) -3006260740 GROSHONG PICC; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Back to Search Results |
| Catalog Number |
7717405 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that the patient was admitted on (b)(6) 2025, at 11:00 a.M., a peripherally inserted central venous catheter (picc) was placed for chemotherapy.On (b)(6) 2026, during a scheduled inpatient chemotherapy session, continuous leakage was observed at the puncture site while performing maintenance flushing of the patient¿s picc line.Upon partial removal of the picc catheter, a perforation was discovered 3 cm from the puncture site along the catheter shaft.The catheter was trimmed, and all parameters returned to normal.